# SDR 04FDEA01560

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 39,276 hours, 17,596 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

ON CLIMBOUT PASSING 6800 FT GOT LEFT FWD COMP DOOR UNLOCK LIGHT (AMBER INDICATION).  RETURNED TO LAS.  ON APPROACH AT 4000 FEET LIGHT TURNED GREEN (DE-PRESSURIZED AT THIS POINT).  LWR FD DOOR CLOSED & LOCKED INDICATION ON ECAM DOOR PAGE - INOP.  LWR FD DOOR VISUALLY CHECKED CLOSED & LOCKED.  INSPECTED AT 0331 Z.
